# SDR AALA201809109003

- Difficulty date: August 23, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOOR SUPPORT BETWEEN FRAMES 68 - 69.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11,  51-42-11, AND DRAWING 53472780.
